Finite simple groups without elements of sixth order
Algebra i logika, Tome 16 (1977) no. 2, pp. 200-203
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_2_a3,
author = {N. D. Podufalov},
title = {Finite simple groups without elements of sixth order},
journal = {Algebra i logika},
pages = {200--203},
year = {1977},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_2_a3/}
}
N. D. Podufalov. Finite simple groups without elements of sixth order. Algebra i logika, Tome 16 (1977) no. 2, pp. 200-203. http://geodesic.mathdoc.fr/item/AL_1977_16_2_a3/